# SDR ASOA201101828

- Difficulty date: September 29, 2011
- Submitted: September 30, 2011
- Operation: Air carrier
- Aircraft: N875AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7559
- Aircraft time: 22,813 hours, 20,317 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 2 CRACKS ON THE LT SIDE OF L/E RIB AT WS58.00.  (REF ISE-STR-11-080 REV NC DETAILED DAMAGE 6.9)  PERFORMED ET INSPECTION OF AFFECTED AREA ON L/E RIB AT WS 58.00 IAW NDTM PART 1, 51-20-06.  NO CRACKS NOTED AT THIS TIME.  PERFORMED ET INSP OF AFFECTED AREA ON L/E RIB AT WS58.00 IAW NDTM PART 1, 51-20-06.  NO CRACKS NOTED AT THIS TIME. 09-29-2011.
